# SDR R61A2022061700395

- Difficulty date: June 14, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N232JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000225
- Aircraft time: 35,113 hours, 22,204 cycles
- System (JASC): 3140 · Central Computers
- Part: Processing Unit
- Part number: 70265421901
- Part serial: 0802A863
- Condition: Failed
- Location: Zone 100
- Part time: 35,113 hours, 22,204 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVNX MAU 2B FAIL IN FLIGHT.  DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. R&R NIC PROC MOD 4 LOCATED IN MAU 2 NIC 2.
